# SDR SWAA2015122847452

- Difficulty date: December 21, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 60,616 hours, 34,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT LENS LOOSE.  REPLACED LENS IAW MM.
